Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Pseudofoenus Kieffer, 1902 (Insecta, Hymenoptera): proposed designation of Foenus unguiculatus Westwood, 1841 as the type species
Author: Austin, A.
Jennings, J.
Harvey, M.
Citation: Bulletin of Zoological Nomenclature, 1996; 53(4):261-263
Issue Date: 1996
ISSN: 0007-5167
RMID: 0030002562
DOI: 10.5962/bhl.part.14171
Appears in Collections:Agriculture, Food and Wine publications
Environment Institute Leaders publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.